# SDR AALA20170115003

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N114NN
- Make and model: Airbus A321-231
- Aircraft serial: 6046
- Aircraft time: 10,144 hours, 2,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 764516
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY POWER SUPPLY UNIT 14WL MIDDLE RIGHT FAILED TEST. REMOVED AND REPLACED EPSU BATTERY IAW AMM 33-50-00. OPERATIONAL CHECK GOOD.
